Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Tumor Lysis Syndrome after the Administration of Ruxolitinib in a Patient with Post-polycythemia Vera Myelofibrosis
Megumi KoshiishiYuki SuekiIchiro KawashimaKei NakajimaToru MitsumoriKeita Kirito
Author information
JOURNALS OPEN ACCESS

2017 Volume 56 Issue 17 Pages 2335-2338

Details
Abstract

The development of tumor lysis syndrome (TLS) in association with treatment for myeloproliferative neoplasms (MPNs) is relatively rare. We herein present the case of a post-polycythemia vera (PV) myelofibrosis patient with massive splenomegaly who developed laboratory TLS after treatment with ruxolitinib, a potent JAK1/JAK2 inhibitor. She also exhibited a rapid reduction of spleen volume. Our present case suggests the potential risk of TLS development after ruxolitinib treatment, particularly in patients with massive splenomegaly.

Information related to the author
© 2017 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top